Bulletin of the Belgian Mathematical Society - Simon Stevin

Special linear group sections on translation planes

Mauro Biliotti, Vikram Jha, and Norman L. Johnson

Full-text: Open access

Abstract

A classification is given of all translation planes of order $q^{2}$ that admit a collineation group $G$ admitting a normal subgroup $N$ such that $% G/N $ is isomorphic to $PSL(2,q)$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 3 (2006), 401-434.

Dates
First available in Project Euclid: 20 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1161350683

Digital Object Identifier
doi:10.36045/bbms/1161350683

Mathematical Reviews number (MathSciNet)
MR2307677

Zentralblatt MATH identifier
1127.51008

Subjects
Primary: 51 E 23
Secondary: 51 A 40

Keywords
Semilinear group translation plane spread

Citation

Biliotti, Mauro; Jha, Vikram; Johnson, Norman L. Special linear group sections on translation planes. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 401--434. doi:10.36045/bbms/1161350683. https://projecteuclid.org/euclid.bbms/1161350683


Export citation